# SDR C2XA09CL006

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 17,366 hours, 13,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 10793
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY CHARGER.  OPS CHECKS WERE GOOD.
